Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-LOD6-0004-0007

Czasopismo

Journal of Applied Analysis

Tytuł artykułu

General mixed vector F-implicit complementarity problems in Banach spaces

Autorzy Wu, K.-Q.  Huang, N.-J. 
Treść / Zawartość
Warianty tytułu
Języki publikacji EN
Abstrakty
EN In this paper, we introduce a new class of general mixed vector F -implicit complementarity problems and general mixed vector F -implicit variational inequality problems, and study the equivalence between of them under certain assumptions in Banach spaces. We alsoderive some new existence theorems of solutions for the general lllixed vector F -implicit complementarity problems and the general mixed vector F -implicit variational inequality problems by using the FKKM theorem under some suitable assumptions without monotonicity. Moreover , we establish sufficient conditions for the upper semicontinuity and lower semicontinuity of the solution mapping of the general mixed vector F -implicit variational inequality problems.
Słowa kluczowe
EN mixed vector F-implicit complementarity problem   mixed vector F-implicit variational inequality   KKM-mapping   positively homogeneous mapping   ordered Banach space   upper semicontinuity   lower semicontinuity  
Wydawca Walter de Gruyter GmbH & Co. KG
Czasopismo Journal of Applied Analysis
Rocznik 2008
Tom Vol. 14, nr 1
Strony 73--88
Opis fizyczny Bibliogr. 20 poz.
Twórcy
autor Wu, K.-Q.
autor Huang, N.-J.
  • Jiangxi University of Science and Technology. Department of Mathematics, Ganzhou, Jiangxi, P. R. China, wukeqing622@sina.com
Bibliografia
[1] Anh, L. Q., Khanh, P. Q., Semicontinuity of the solution set of parametric multivalued vector quasiequilibrium problems, J. Math. Anal. Appl. 294 (2004), 699-711.
[2] Carbone, A., A not on complementarity problem, Internat. J. Math. Math. Sci. 21(3) (1998), 621-623.
[3] Chen, G. Y., Yang, X. Q., The vector complementary problem and its equivalences with vector minimal element in ordered sppaces, J. Math. Anal. Appl. 153 (1990), 136-158.
[4] Chen, G. Y., Huang, X. X., Yang, X. Q., Vector Optimization: Set-Valued and Variational Analysis, Springer-Verlag, Berlin-Heidelberg, 2005.
[5] Cottle, R. W., Yao, J. C., Pseudomonotone complementarity problems in Hilbert spaces, J. Optim. Theory Appl. 78 (1992), 281-295.
[6] Cottle, R. W., Pang, J. S., Stone, R. E., The Linear Complementarity Problem, Academic Press, New York, 1992.
[7] Facchinei, F., Pang, J. S., Finite-dimensional Variational Inegualities and Complementarity Problems, Springer-Verlag, New York, 2003.
[8] Fan, K., A generalization of Tychonoff's fixed point theorem, Math. Ann. 142 (1961), 305-310.
[9] Fang, Y. P., Huang, N. J., The vector F-complementary problems with demipseudomonotone mappings in Banach spaces, Appl. Math. Lett. 16 (2003), 1019-1024.
[10] Ferro, F., A minimax theorem for vector-valued functions, J. Optim. Theory Appl. 60 (1989), 19-31.
[11] Giannessi, F., Theorems of alterative, quadratic programs and complementarity problems, in "Vatiutional Inequalities and Complementarity Problems", R. W. Cottle, F. Giannessi and J. L. Lions (eds.), Wiley, New York, 1980.
[12] Giannessi, F., Mastroeni, G., Pellegrini, L., On the theory of vector optimization and variational inequalities. Image space analysis and separation, in "Vector Variational Inequalities and Vector Equilibria", Nonconvex Optim. Appl. 38, Kluwer Acad. Publ., Dordrecht, 2000, 153-215.
[13] Huang, N. J., Li, J., F-Implicit complementarity problems in Banach spaces, Z. Anal. Anwendungen 23 (2004), 293-302.
[14] Huang, N. J., Li, J., Thompson, H. B., Stability for parametric implicit vector equilibrium problems, Math. Comput. Modelling 43 (2006), 1267-1274.
[15] Isac, G., Complementarity Problems, Lecture Notes in Math. 1528, Springer-Verlag, New York, 1992.
[16] Isac, G., Topological Methods in Complementarity Theory, Kluwer Acad. Publ., Dordrecht-Boston-London, 2000.
[17] Lee, B. S., Khan, M. F., Salahuddin, Vector F-implicit complementarity problems with corresponding variational inequality problems, Appl. Math. Lett. 20 (2007), 433-438.
[18] Li, J., Huang, N. J., Vector F-implicit complementarity problems in Banach spaces, Appl. Math. Lett. 19 (2006), 464-471.
[19] Yang, X. Q., Vector complementarity and minimal element problems, J. Optim. Theory Appl. 77 (1993), 483-495.
[20] Yin, H. Y., Xu, C. X., Zhang, Z. X., The complementarity problems and its equivalence with the least element problem, Acta Math. Sinica 44 (2001), 679-686.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-LOD6-0004-0007
Identyfikatory